# SDR SWIA201437116

- Difficulty date: April 2, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 26,237 hours, 21,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E CHAFED AT MIDDLE  OF VANE.  C-CHECK, REPLACED THE LT INBD FLAP VANE CENTER L/E SKIN IAW SRM.
